# SDR EPUA20161012001

- Difficulty date: October 12, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N717PA
- Make and model: Cessna 208B
- Aircraft serial: 208B0804
- Aircraft time: 19,828 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, PILOT REPORTS AIRCRAFT SMELLS LIKE WIRE BURNING.   AIRCRAFT TAXIED BACK TO BASE.  MAINTENANCE INSPECTED AIRCRAFT FOR SOURCE OF SMELL, NO DEFECTS NOTED.  AIRCRAFT WAS GROUND RUN WITH VARIOUS SYSTEM ELECTRICAL POWER CONFIGURATIONS, UNABLE TO REPRODUCE "SMELL".  AIRCRAFT WAS FLOWN FOR AN EXTENSIVE OPERATIONAL CHECK FLIGHT FOR THESE REASONS, NO DEFECTS NOTED.  AIRCRAFT RELEASED FROM MAINTENANCE AND SMELL HAS NOT RETURNED SINCE.
